Why are there brownish spots when I wipe after I pee?

Patient

Q: I will be getting my period in about a week and over the past 2-3 days I have noticed a bit of red/brown when I wipe after I pee. Not a lot, just a bit on the tissue. I am in no pain, on birth control and have not missed any pills. Is this something to be worried about or is it common?

Symptoms:  None
Doctor

A:   Hello,
Thanks for contacting askthedoctor.com for an opinion
I f you have been on contraceptive pills , then such brownish discharge or spot may be seen often as some amount of breakthrough bleed , but not a cause of much concern as it may be seen in some women .

Again if you have not missed your pills or have taken it at the same time , then no reason to be worried about pregnancy either.Suggestion is to just wait for your menses to arrive and continue the next pack from day 2 of menses.

wishing you good health,
regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews